American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34M99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Nora C. Hopkins. Quadratic differential equations in the complex domain I. Trans. Amer. Math. Soc. 367 (2015) 6771-6782.
Abstract, references, and article information   
View Article: PDF

[2] Sjur Didrik Flåm. On Sharing of Risk and Resources. Contemporary Mathematics 568 (2012) 53-68.
Book volume table of contents
View Article: PDF

[3] Roger Chalkley. Basic global relative invariants for homogeneous linear differential equations. Memoirs of the AMS 156 (2002) MR 1880800.
Book volume table of contents   

[4] I. M. Sheffer. On the properties of polynomials satisfying a linear differential equation. I . Trans. Amer. Math. Soc. 35 (1933) 184-214. MR 1501678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Rudolph E. Langer. On the asymptotic solutions of differential equations, with an application to the Bessel functions of large complex order . Trans. Amer. Math. Soc. 34 (1932) 447-480. MR 1501648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] G. Calugaréano. Les fonctions polyg\`enes comme int\'egrales d'\'equations diff\'erentielles . Trans. Amer. Math. Soc. 31 (1929) 372-378. MR 1501488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. F. Ritt. On a general class of linear homogeneous differential equations of infinite order with constant coefficients . Trans. Amer. Math. Soc. 18 (1917) 27-49. MR 1501060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Joseph Slepian. The functions of a complex variable defined by an ordinary differential equation of the first order and the first degree . Trans. Amer. Math. Soc. 16 (1915) 71-88. MR 1501001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Martin Krause. Ueber Systeme von Differentialgleichungen denen vierfach periodische Functionen Gen\"uge leisten . Trans. Amer. Math. Soc. 1 (1900) 287-292. MR 1500537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia